# SDR ASAA2019100753939

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,426 hours, 14,865 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO'S NAV DISPLAY HAS A "MAP" FLAG. GROUNDED - YES. R FMC BITE SHOWS NAV DATA FAULT. CROSSLOADED NAV DATA FROM L FMC TO R FMC, REF B737-800 AMM 34-61-00-470-806.
